# SDR SWI2025F00622

- Difficulty date: January 22, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 48,249 hours, 32,583 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide Fitting
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OUTBOARD WING TRAILING EDGE, INBOARD FLAP ROLLER GUIDE FITTING IS CHAFED.  (C-CHECK RO 04/30/2025)CLEANED UP CHAFE DAMAGE & EVALUATED. DAMAGE FOUND TO BE WITHIN LIMITS OF REO 670-57-51-594 REV. -- DATED: 2025-04-18.OPS CHECK GOOD AT THIS TIME. REF. CRJ 700 AMM 27-50-00-710-801-A01*AT INTERVALS NOT TO EXCEED 800 FLIGHT HOURS. PERFORM DETAILED VISUAL INSPECTION PER NDTM: 51-20-009 TO CONFIRM: A) THERE IS NO DAMAGE PROPAGATION AT REWORKED AREAS AND B) THAT CLEARANCE REQUIREMENTS ARE STILL MET.
